MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM; HEMODIALYSIS SYSTEM FOR HOME USE

CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM; HEMODIALYSIS SYSTEM FOR HOME USE
Catalog Number 190828
Medical Device Problem Codes Mechanical Problem (1384); Reflux within Device (1522)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomed technician reported to technical support that a 2008k machine experienced a bag of saline filling up.The saline bag backfill occurred during recirculation.The patient was not connected during recirculation.The biomed reported that there were no quick disconnects on the drain line and that the drain line length and height were within specification.The machine was returned to service without a recurrence of the reported issue.An air separator conductivity cable was changed.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius regional equipment specialist (res).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
2008K@HOME HEMODIALYSIS SYSTEM
Common Device Name
HEMODIALYSIS SYSTEM FOR HOME USE
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key8779788
Report Number2937457-2019-02103
Device Sequence Number2665921
Product Code ONW
UDI-Device Identifier00840861100941
UDI-Public00840861100941
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190828
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1